# SDR DALA2017012600673

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 72,725 hours, 54,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PINS PULLED. REPLACED L1 DOOR SLIDE IAW JIC 2561-4964, OK FOR SERVICE.
